RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 2, Pages 269–271 (Mi dan44440)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On spaces with bounded curvature

V. N. Berestovskii

Omsk State University

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 513.813
Presented: А. Д. Александров
Received: 25.12.1980

Citation: V. N. Berestovskii, “On spaces with bounded curvature”, Dokl. Akad. Nauk SSSR, 258:2 (1981), 269–271

Citation in format AMSBIB
\Bibitem{Ber81}
\by V.~N.~Berestovskii
\paper On spaces with bounded curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 2
\pages 269--271
\mathnet{http://mi.mathnet.ru/dan44440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625203}
\zmath{https://zbmath.org/?q=an:0511.53074}


Linking options:
  • http://mi.mathnet.ru/eng/dan44440
  • http://mi.mathnet.ru/eng/dan/v258/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Aleksandrov, V. N. Berestovskii, I. G. Nikolaev, “Generalized Riemannian spaces”, Russian Math. Surveys, 41:3 (1986), 1–54  mathnet  crossref  mathscinet  zmath  isi
    2. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. N. Berestovskii, “Poincaré conjecture and related statements”, Russian Math. (Iz. VUZ), 51:9 (2007), 1–36  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:37
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021